# SDR SWAA2024012338285

- Difficulty date: January 5, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Shelf
- Part number: UNKNOWN
- Condition: Corroded
- Location: G1 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY IS CORRODED ON THE SHELF UNDER THE COFFEE MAKER<[01] PARTIALLY COMPLETED STEPS 1 AND 2.;[02] STEP 2: INSTALLATION(PARTIAL);[03] STEP 2: INSTALLATION(PARTIAL);[04] STEP 2 COMPLETE;[05] PARTIAL STEPS 1 AND 5;[06] REMOVED AND REPLACED G1 GALLEY IAW AMM TASK 25-31-11-000-801 AND AMM TASK 25-31-11-400-801.
